MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PCH STNGRY R; ACCESSORIES,ARTHROSCOPIC

SMITH & NEPHEW, INC. PCH STNGRY R; ACCESSORIES,ARTHROSCOPIC
Model Number 012058
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/1901
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that the basket punch was broken.It is unknown whether there was a back up available or delay in the case and if the event happened during surgery.No patient injuries were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: g4, h2, h3, h6.The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the returned device and revealed a missing set screw.A functional evaluation revealed the device does not actuate due to the missing set screw.A review of the device records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was an isolated event.The complaint was confirmed and the root cause was associated with maintenance.Factors that could have contributed to the reported event include repeatedly rough sterilization processes or lack of functional tests after sterilization to verify complete assembly.

Brand Name
PCH STNGRY R
Common Device Name
ACCESSORIES,ARTHROSCOPIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes blvd.
mansfield MA 02048
MDR Report Key11033036
Report Number1219602-2020-02083
Device Sequence Number13714844
Product Code NBH
UDI-Device Identifier03596010024237
UDI-Public03596010024237
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number012058
Device Catalogue Number012058
Device Lot Number2601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2020
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1